1. New: Christian Forums Staff Recruit Video.- It's that time of year again. We are having our annual Staff Recruit Drive. Simply ask any staffer to help you apply and enjoy the video...
    Dismiss Notice
Dismiss Notice

Welcome to Christian Forums, a friendly forum to discuss Christianity in a friendly surrounding.

Your voice is missing! You will need to register to get access to the following site features:
  • Reply to discussions and create your own threads.
  • Our modern chat room. No add-ons or extensions required, just login and start chatting after you have posted 20 posts and have received 5 likes.
  • Access to private conversations with other members.

We hope to see you as a part of our community soon!

All Nations were deceived by her sorceries!!!

Discussion in 'General Theology' started by (Omega), Sep 8, 2004.

Thread Status:
Not open for further replies.
  1. (Omega)

    (Omega) New Member

    Messages:
    36
    Likes Received:
    0
    Faith:
    Non-Denominational
    I read in another thread that prozac was found in water and it was responsible for deaths or suicide. I have done some research and it appears that in these last days there are more pharmaceutical medicine of prescription medicine out there and the worst part is that the SIDE EFFECTS usually do more damage than Good. And I have learned that some of these side effects cause even death or heart failures or diahhrea :sick: or whatever!:( :( :(

    Revelation 18:23 - And the light of a candle shall shine no more at all in thee; and the voice of the bridegroom and of the bride shall be heard no more at all in thee: for thy merchants were the great men of the earth; for by thy sorceries were all nations deceived

    Sorcery:5331 pharmakeia(Where we get the word PHARMACY) far-mak-i'-ah from 5332; medication ("pharmacy"), i.e. (by extension) magic (literally or figuratively):--sorcery, witchcraft.

    Could it be that this nation is being deceived by Sorcery?
    :(
    Comments?
     
  2. prophet?

    prophet? New Member

    Messages:
    9
    Likes Received:
    0
    Faith:
    Catholic
    That was a great display of formulating a theory and following it. However, medical science is hardly sorcery. While it has unpleasant and sometimes severe side effects, it can save lives of those who don't want to die, or ease the suffering of those who don't want pain. Some would say we are playing God, but what good is a mind and free will if you cannot make your short time on this earth better for all in it?
     
  3. (Omega)

    (Omega) New Member

    Messages:
    36
    Likes Received:
    0
    Faith:
    Non-Denominational
    Phew! I thought I was nuts
    But as we all know too well that Satan and His fallen flunkies have very clever ways to deceive many, I would love to post one that nobody is aware of, however it must require images and I am not able to post images as of yet!

    Could that be another way Satan hinders us from spreading the message of Truth?

    God Bless my BIC!
     
  4. Mother Vashti

    Mother Vashti Veteran

    Messages:
    1,131
    Likes Received:
    64
    Faith:
    Anabaptist
    I wouldn't call it sorcery, but this whole "drugs for everything" phenomenon does feel like some form of deception to me.
     
  5. (Omega)

    (Omega) New Member

    Messages:
    36
    Likes Received:
    0
    Faith:
    Non-Denominational
    Sure?
    I was Saturday Night Live one time and they made a spoof of these prescription commercials, it went something like this:Common side effects are nausea, vomiting, headaches, diarrhea, ulcers, and in some cases death and in very cases the Grim Reaper will escort you to hell. I'm not saying that those who take prescription medicine will go to hell, what I'm saying is that the side effects are much worse than the cure!

    I had a friend who was depressed all the time due to past traumatic events, but still in his right mind nonetheless. The Physicians gave him prescription to deal with His depression and now he is a WALKING ZOMBIE and hears voices and sees demons and all types of hallucinations. Withdrawal will only make him more insane, and his sanity is never going to be the same again!

    God Bless!
     
Thread Status:
Not open for further replies.
Loading...